# SDR C2XA01TY038

- Difficulty date: March 7, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 3,835 hours, 2,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523056001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE CARGO DOOR CUTOUT WAS FOUND TO BE GOUGED FROM STATION 20793 THROUGH 25581.  MAINTENANCE REPAIRED CARGO DOOR CUTOUT IAW EMB GST-0707/01 AND EMB-145 CPM 51-21-04, 05, 06.  THE REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLETION OF SCHEDULED INSPECTION.
